Alert archive / Indiana / Flash Flood Warnings in 2013

Flash Flood Warning 20, NWS Indianapolis, IN

July 1, 2013Brown County, Jackson County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jul 1, 2013, 6:53 PM EDT for Brown County, Jackson County, Indiana. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2013, 6:53 PM EDT (22:53 UTC)
Expired
Jul 1, 2013, 11:00 PM EDT
In force
4 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Brown County, IN, Jackson County, IN

The radar

The Indianapolis radar (KIND), 72 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 7:41 PM EDTFLASH FLOODSpurgeons Corner, ININTERSECTION OF STATE ROUTE 135 AND BECKS GROVE ROAD FLOODED.
Jul 1, 7:42 PM EDTFLASH FLOOD5 Nnw Freetown, INROAD WASHED OUT NEAR THE INTERSECTION OF STATE ROUTE 135 AND BUFFALO PIKE. THIS INTERSECTION IS ABOUT A MILE SOUTH OF THE JACKSON-BROWN COUNTY BORDER. VIA TWITTER.
Jul 1, 7:42 PM EDTFLASH FLOOD6 Nnw Freetown, INROAD WASHED OUT NEAR THE INTERSECTION OF STATE ROUTE 135 AND BUFFALO PIKE. THIS INTERSECTION IS ABOUT A MILE SOUTH OF THE JACKSON-BROWN COUNTY BORDER. VIA TWITTER.
Jul 1, 10:17 PM EDTFLASH FLOOD1 W Spurgeons Corner, INTWO WOMEN RESCUED FROM A VEHICLE TRAPPED IN HIGH WATER ON MOUNT NEBO ROAD. VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WGUS53 KIND 012253
FFWIND
INC013-071-020300-
/O.NEW.KIND.FF.W.0020.130701T2253Z-130702T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
653 PM EDT MON JUL 1 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTH CENTRAL JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1100 PM EDT

* AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES 3 TO 4 INCHES OF RAIN HAS FALLEN      
  ACROSS THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS
  OF EXTREME NORTH CENTRAL JACKSON AND SOUTHEASTERN BROWN COUNTIES...
  INCLUDING THE TOWN OF SPURGEONS CORNER.

FLOODING HAS BEEN REPORTED ON STATE ROAD 135 JUST SOUTH OF THE 
JACKSON BROWN COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
INDIANAPOLIS.

&&

LAT...LON 3909 8610 3904 8609 3904 8620 3909 8621

$$

CP
1 follow-up statement
163 
WGUS73 KIND 020301
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1101 PM EDT MON JUL 1 2013

INC013-071-020313-
/O.EXP.KIND.FF.W.0020.000000T0000Z-130702T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-JACKSON-
1101 PM EDT MON JUL 1 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN BROWN
AND EXTREME NORTH CENTRAL JACKSON COUNTIES WILL BE ALLOWED TO EXPIRE
AT 1100 PM EDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA ARE BEGINNING TO RECEDE...AND WILL 
CONTINUE TO DO SO OVERNIGHT. WHILE THE FLASH FLOODING THREAT HAS 
ENDED...SEVERAL ROADS REMAIN FLOODED AND IMPASSABLE ACROSS SOUTHERN 
BROWN AND NORTHWEST JACKSON COUNTY. A FLOOD WARNING WILL CONTINUE 
THROUGH 830 AM TUESDAY.

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3909 8610 3904 8609 3904 8620 3909 8621

$$

RYAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 4:37 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 1, 4:37 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
437 PM EDT MON JUL 1 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 254 PM EDT MON JUL 1 2013

AN UPPER LEVEL LOW AND A SURFACE LOW WILL GRADUALLY SHIFT WEST
THROUGH WEDNESDAY. AFTERWARD CENTRAL INDIANA WILL BE PUT INTO A WARM
AND UNSTABLE AIR MASS WITH FLOW FROM THE SOUTH. THESE WILL KEEP
CHANCES FOR RAIN IN THE FORECAST INTO EARLY NEXT WEEK. TEMPERATURES
WILL BE NEAR TO BELOW AVERAGE.

&&

.NEAR TERM /LATE THIS AFTERNOON AND TONIGHT/...

ISSUED AT 254 PM EDT MON JUL 1 2013

NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE SOUTHERN HALF
OF THE FORECAST AREA THIS AFTERNOON. AS A VORTICITY MAXIMUM ROTATES
AROUND THE UPPER LOW...EXPECT ADDITIONAL SHOWERS AND STORMS TO
DEVELOP THIS EVENING AND SPREAD NORTH. SOME CLEARING ACROSS KENTUCKY
SHOULD WORK ITS WAY INTO THE AREA AND ALLOW ADDITIONAL INSTABILITY
TO AID IN STORM DEVELOPMENT.

THUS WILL GO LIKELY POPS ALL AREAS EARLY THIS EVENING...THEN
DECREASE POPS FROM SOUTHEAST TO NORTHWEST AS THE VORT MAX ROTATES
THROUGH. OVERNIGHT WILL GO CHANCE POPS ALL AREAS WITH LOSS OF
INSTABILITY.

WENT WITH A BLEND OF RAW MODEL NUMBERS FOR LOWS SINCE THAT HAS
WORKED WELL LATELY.

&&

.SHORT TERM /TUESDAY THROUGH INDEPENDENCE DAY/...

ISSUED AT 254 PM EDT MON JUL 1 2013

FOCUS CONTINUES TO BE ON CHANCES FOR RAIN THROUGH THE PERIOD. MODELS
ARE CLOSE ENOUGH THAT A BLEND CAN BE USED FOR MOST ITEMS.

THE UPPER LOW WILL STILL BE CLOSE BY TO THE WEST ON TUESDAY...SO
EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP AS
THE DAY PROGRESSES. WENT LIKELY POPS BY MID AFTERNOON. GENERALLY
STUCK CLOSE TO MAV MOS FOR TEMPERATURES WITH SOME EXPECTED SUNSHINE.

RAIN CHANCES WILL DECREASE TUESDAY NIGHT WITH LOSS OF HEATING AND AS
UPPER LOW SLOWLY MOVES FARTHER AWAY. WENT WITH MODEL BLEND FOR
TEMPERATURES.

ON WEDNESDAY THE UPPER LOW WILL STILL BE CLOSE ENOUGH TO KEEP CHANCE
POPS AROUND. THERE SHOULD BE MORE SUNSHINE THOUGH SO TEMPERATURES
WILL BE WARMER. WENT WITH MODEL BLEND.

WEDNESDAY NIGHT AND INDEPENDENCE DAY MOISTURE WILL INCREASE ACROSS
THE EASTERN FORECAST AREA AS FLOW STRENGTHENS AROUND A SURFACE HIGH
TO THE EAST. THIS WILL KEEP LOW CHANCES FOR RAIN AROUND.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...

ISSUED AT 221 PM EDT MON JUL 1 2013

EXTENDED MODELS ARE CONTINUING TO SHOW THE OHIO VALLEY UPPER LOW
RETROGRADING WEST AND WEAKENING INTO AN UPPER TROUGH BEFORE
EVENTUALLY GETTING ABSORBED INTO THE FAST NORTHERN STREAM FLOW
ACROSS CANADA AND THE GREAT LAKES. MEANWHILE ANOTHER CUTOFF LOW WILL
DEVELOP ACROSS THE SOUTHERN PLAINS. THE 12Z GFS MUCH FASTER BRINGING
THIS FEATURE NORTHEAST AND OPENING IT UP AS IT MOVES ACROSS THE OHIO
VALLEY SUNDAY EVENING. MEANWHILE...THE 00Z WAS ABOUT 24 HOURS SLOWER
TO MOVE THIS FEATURE ACROSS THE OHIO VALLEY. FINALLY...THE ATLANTIC
HIGH PRESSURE AREA WILL DRIFT WEST RESULTING IN RETURN FLOW ACROSS
THE OHIO VALLEY FROM THE GULF. THIS WILL BRING INCREASING MOISTURE
TO THE OHIO VALLEY ALONG WITH MORE SHOWER AND THUNDERSTORM CHANCES
THIS WEEKEND INTO EARLY NEXT WEEK. IT SHOULD ALSO RESULT IN
TEMPERATURES WARMING TO NEAR NORMAL IN THE LOWER TO MID 80S PER
REGIONAL ALLBLEND INITIALIZATION.

&&

.AVIATION /DISCUSSION FOR THE 012100Z TAF UPDATE/...
ISSUED AT 437 PM EDT MON JUL 1 2013

SCATTERED CONVECTION CONTINUES TO LIFT NORTHWEST ACROSS THE SOUTHERN
HALF OF THE FORECAST AREA. CURRENT TAFS LOOK GOOD AT THIS
POINT...JUST EXTENDED TEMPO TSRA GROUPS AT BOTH KBMG AND KIND
THROUGH 23Z.

18Z DISCUSSION FOLLOWS.

UPPER LOW ACROSS WESTERN KENTUCKY WILL SHIFT TO NEAR ST. LOUIS BY
TUESDAY AFTERNOON. A MOIST AND STABLE ATMOSPHERE ALONG WITH THE LIFT
FROM THE LOW WILL RESULT IN SHOWERS AND THUNDERSTORMS ESPECIALLY
THIS AFTERNOON AND EVENING AND TOMORROW TUESDAY AFTERNOON. WILL GO
WITH TEMPO THUNDERSTORMS AT THE START OF THE TAF EXCEPT AT
LAF...WHERE IT WAS NOT AS UNSTABLE. OTHERWISE...WILL GO WITH VCTS TIL
03Z...VCSH AFTER 03Z AND VCTS AFTER 16Z. CONDITIONS WILL BE VFR OR
MVFR THIS AFTERNOON. COULD SEE SOME IFR AFTER 09Z...BUT BASED ON THE
TRENDS THE PAST COUPLE OF DAYS ASSOCIATED WITH AREAS ON THE
NORTHEAST SIDE OF THE LOW...WILL PROBABLY NOT BE WORSE THAN MVFR.

WINDS WILL BE NORTHEAST AROUND 10 KNOTS THIS AFTERNOON AND DROP DOWN
TO BELOW 10 KNOTS TONIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....MK
AVIATION...MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 1, 10:05 AM EDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1005 AM EDT MON JUL 1 2013

INZ021-028>031-035>049-051>057-060>065-069>072-021415-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1005 AM EDT MON JUL 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: ISOLATED THUNDERSTORMS.

HAZARDS: HEAVY RAIN...GUSTY WINDS...SMALL HAIL...LIGHTNING.

TIMING: TODAY AND TONIGHT.

DISCUSSION: A BROAD AREA OF LOW PRESSURE IN THE AREA WILL GENERATE
SHOWERS AND ISOLATED THUNDERSTORMS. SEVERE STORMS ARE NOT
EXPECTED...HOWEVER A FEW STORMS MAY PRODUCE GUSTY WINDS AND SMALL
HAIL. ALL STORMS WILL BE CAPABLE OF HEAVY RAINFALL AND DANGEROUS
LIGHTNING. LOCALIZED FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT
TIMES THROUGH SUNDAY. AT THIS POINT...WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED. HOWEVER...LIGHTNING AND LOCALLY HEAVY RAINFALL ARE
THREATS FROM ANY THUNDERSTORM.

DISCUSSION: AN UPPER LEVEL LOW IS EXPECTED TO RETROGRADE TO THE
MISSISSIPPI VALLEY EARLY THIS WEEK. A HUMID SOUTHERLY FLOW OF AIR
WILL ARRIVE LATE THIS WEEK RESULTING IN MORE CHANCES FOR SHOWERS
AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ067-068-021415-
KNOX-DAVIESS-
1005 AM EDT MON JUL 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: FLOODING AND ISOLATED THUNDERSTORMS.

HAZARDS: RIVER FLOODING. HEAVY RAIN...LIGHTNING....GUSTY
WINDS...AND SMALL HAIL.

TIMING: ONGOING FLOODING. THUNDERSTORMS TODAY AND TONIGHT.

DISCUSSION: A BROAD AREA OF LOW PRESSURE IN THE AREA WILL GENERATE
SHOWERS AND ISOLATED THUNDERSTORMS. SEVERE STORMS ARE NOT
EXPECTED...HOWEVER A FEW STORMS MAY PRODUCE GUSTY WINDS AND SMALL
HAIL. ALL STORMS WILL BE CAPABLE OF HEAVY RAINFALL AND DANGEROUS
LIGHTNING. LOCALIZED FLOODING FROM HEAVY RAINS IS POSSIBLE.

FLOODING CONTINUES IN SOME LOCATIONS NEAR THE WABASH AND WHITE
RIVERS. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS AND WARNINGS
FOR MORE INFORMATION ON RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT
TIMES THROUGH SUNDAY. AT THIS POINT...WIDESPREAD SEVERE STORMS
ARE NOT EXPECTED. HOWEVER...LIGHTNING AND LOCALLY HEAVY RAINFALL
ARE THREATS FROM ANY THUNDERSTORM. RIVER FLOODING ALONG THE WABASH
AND WHITE RIVERS IS LIKELY TO CONTINUE INTO EARLY IN THE WEEK.

DISCUSSION: AN UPPER LEVEL LOW IS EXPECTED TO RETROGRADE TO THE
MISSISSIPPI VALLEY EARLY THIS WEEK. A HUMID SOUTHERLY FLOW OF AIR
WILL ARRIVE LATE THIS WEEK RESULTING IN MORE CHANCES FOR SHOWERS
AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jul 1, 5:40 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
540 PM EDT MON JUL 1 2013

INZ063-071-012230-
BROWN-JACKSON-
540 PM EDT MON JUL 1 2013

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BROWN AND
NORTHWESTERN JACKSON COUNTIES UNTIL 630 PM EDT...

AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF NASHVILLE...OR 18 MILES WEST OF
SEYMOUR...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STORY...
  SPURGEONS CORNER...
  STONE HEAD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3916 8608 3901 8608 3892 8620 3911 8631
TIME...MOT...LOC 2140Z 234DEG 5KT 3905 8620

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 1:51 PM EDTAreal Flood AdvisoryINDClay, Sullivan3 hr
Jul 1, 4:35 PM EDTAreal Flood WarningINDJackson, Lawrence, Monroe4 hr
Jul 1, 5:40 PM EDTSpecial Weather StatementINDBrown50 min
Jul 1, 6:23 PM EDTAreal Flood WarningINDBrown, Jackson14 hr

Nearby

Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.